# SDR UALA2013020400647

- Difficulty date: February 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,852 hours, 10,918 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seats 42h & 45c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 42H & 45C MISSING.  REPLACED LIGHTS IAW MM, OPS CHECKED OK.
